# SDR 20001107SH026

- Difficulty date: March 9, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Part number: 431373
- Condition: Worn
- Location: Rotor Brake
- Part time: 625 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT - ROTOR BRAKE, WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
